# SDR SWAA040262

- Difficulty date: January 27, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: 093SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- Aircraft time: 65,477 hours, 71,821 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573714
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT WING NR 6 SLAT CRACKED AT INBOARD END.  REPAIRED SLAT CRACK PER RA.
